# SDR CALA2024061901871

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 73,655 hours, 32,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5337060122195
- Condition: Cracked
- Location: Fr 41
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT FR 41-42 TI ANGLE APPEARS TO BE CRACKED PER HAECO LCQ N/R 9298433/26433.  REMOVED AND REPLACED TI-ANGLE AT R/H AFT FR 41-42 PER UAL EA5331 -01718 REV D CAT 4 REPAIR.
